Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: A simple and successful shrinkage method for weighting estimators of treatment effects
Authors: Pohlmeier, Winfried
Seiberlich, Ruben
Uysal, Selver Derya
et. al: No
DOI: 10.1016/j.csda.2014.09.015
Published in: Computational Statistics & Data Analysis
Volume(Issue): 100
Pages: 512
Pages to: 525
Issue Date: 2016
Publisher / Ed. Institution: Elsevier
ISSN: 0167-9473
Language: English
Subject (DDC): 
Abstract: A simple shrinkage method is proposed to improve the performance of weighting estimators of the average treatment effect. As the weights in these estimators can become arbitrarily large for the propensity scores close to the boundaries, three different variants of a shrinkage method for the propensity scores are analyzed. The results of a comprehensive Monte Carlo study demonstrate that this simple method substantially reduces the mean squared error of the estimators in finite samples, and is superior to several popular trimming approaches over a wide range of settings
URI: https://digitalcollection.zhaw.ch/handle/11475/18248
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Appears in collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.